# SDR SWAA2022111463112

- Difficulty date: October 21, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 45,663 hours, 30,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO TRACK IN AFT CARGO BAY,  BS 767+6, LBL3.   OUT OF LIMITS IAW SRM 53-00-53-1A-2; PARA 4 A, (2), (A), FIG. 103.   REMOVED DAMAGED AREA IAW SRM 53-00-53-2R-2; PAR. 4. D. L=3.25' X W=0.90'.  RECEIVED MACHINED REPAIR ANGLE. FABRICATED A NEW REPAIR ANGLE IAW SRM 53-00-53-2R-2, FIG. 203, TABLE 205, ITEM 6, ALTERNATIVE 5, REPAIR 2.  LOCATED AND DRILLED IAW SRM 51-40-0500G-0, FIG 2 & SRM 53-00-53-2R-2, FIG 203, PARA. 4, ALTERNATIVE 5, REPAIR 2. DETAIL F.   APPLIED CHEMICAL CONVERSION COATING IAW SOPM 20-43-03,  APPLIED CHEMICAL CONVERSION ON  AREA IAW SOPM 20-43-03 & APPLIED PRIMER  SOPM 20-41-02.  INSTALLED REPAIR ANGLE IAW SRM 53-00-53-2R-2, FIG 203, PARA 4D, ALTERNATIVE 5,  REPAIR 2, DETAIL F.
